MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/02/2025, it was reported by a sales representative via (b)(4) that two ar-9215-1-03 quick connect handles are broken non-specifically.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9215-1-03 serial/batch (b)(6) was received for evaluation.Functional testing was not performed because the device was received in a broken condition.A visual inspection revealed that the tip was broken off.The fragments resulting from the break were not received for evaluation.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The manufacturing date is 2021.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22095607
Report Number1220246-2025-02242
Device Sequence Number12733942
Product Code LXH
UDI-Device Identifier00888867350021
UDI-Public00888867350021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Device Lot Number04512133
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown